Gastritis is inflammation of the lining of the stomach. There are many things that can cause gastritis, one of which is autoimmune disorders such as Crohn's. Certain medications can also cause gastritis. "The most common symptoms are abdominal upset or pain. Other symptoms are belching, abdominal bloating, nausea, and vomiting or a feeling of fullness or of burning in the upper abdomen. Blood in your vomit or black stools may be a sign of bleeding in the stomach, which may indicate a serious problem requiring immediate medical attention."
My GI explained to me that gastritis is common in people that have CD of the terminal ileum. He said it is not unlike a "backwash" event. My gastritis became so severe that I had areas of bleeding in my stomach. The pain was very severe during those bleeds. Since going on Prevacid, I no longer have symtpoms of gastritis.
Trsora, if the medication your GI gave you is not controlling the gastritis symptoms, you should notify him. Some people respond better to one acid inhibiting medication better than another. Some of your other symptoms sound like your Crohn's is active and causing the problem. That is likely why you have problems when you come off the prednisone.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?